I'm gay, lonely, really depressed and anxious all the time, help? Zoloft?
Hi I really need help I don't know what to do :(. Maybe someone else has felt this way and has some advice.
I'm a 20 year old guy and lately everything has been falling apart. I've struggled with bad anxiety all my life. I'm very shy, don't have any good friends, and spend most of my time alone. Everything was getting better during the summer I was feeling more confident, healthy, and outgoing. I was very creative in my work and felt happy. Then the seasons changed and I'm worse than I've ever been.
I don't know why I feel like this. I feel SO hopeless and alone. I want to be happy, I'm so sick of being scared to talk to new people, I'm sick of being shy, alone, and awkward. Going out is such a big ordeal that it leaves me feeling like I'm coming back from a war zone. And on top of all that to add to the loneliness and problems I turn out to be gay so I've never had a real relationship in my life and probably never will. I feel like such a pathetic loser. I have no self confidence or sense of self worth anymore. I'm just miserable and hopeless.
I keep dredging along thinking I'll get more confident and happy and things will get easier if I just go out more, if I just talk to more people, if I just muscle through it, suck it up, and quit being such a weakling but almost every other day I spend hours crying in my room because its so hard for me to have any fun, to meet anybody, or to do anything. I feel so hopeless and broken.
What's wrong with me? Why am I so anxious, awkward in public, and sad? Is this depression, what do I do?
Thank you for reading this I tried to make it not too long.
I saw your post and felt badly for you. I'm not qualified to address these kinds of problems, but I'm definitely here to listen. It's late at night and I'm headed to sleep....but I'll get back to you in the a.m. Just leave me a message.
Hi neptune, I just read your post and I have left you a rather long winded message about my experiences with depression and sexuality. I'll keep this one short. Have you "come out" yet? How do you feel about your sexuality? I'm just asking because my denial for many years led to my depression and I wish I had dealt with it years before I did. I have been on Zoloft for a while now, and previously I have been on about 10 different anti-depressants. I was 15 when I was first prescribed Prozac. I have also had a hell of a lot of experience taking benzodiazapines (tranquilizers) to deal with my anxiety which sounds very similar to your anxiety and I still have to deal with it every day.
I am definately here for you to talk to. It sounds as though you are experiencing similar stuff to me. I'm not a doctor but I'm very knowledgable about medication and about counselling etc. I'm also always up just for a chat, or a ***** and a moan!!! Get in touch, it would be great to hear from you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.